Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3796
Título: Axioms for unary semigroups via division operations
Autor: Araújo, João
Kinyon, Michael
Palavras-chave: Bigroupoid
Clifford semigroups
Completely regular
E-inversive semigroups
Inverse semigroups
Data: 2012
Citação: Araújo, João; Kinyon, Michael - Axioms for unary semigroups via division operations. "Communications in Algebra" [Em linha]. ISSN 0092-7872 (Print) 1532-4125 (Online). Vol. 40, nº 2 (2012), p. 1-17
Resumo: When a semigroup has a unary operation, it is possible to define two bin ary operations, namely, left and right division. In addition it is well known that groups can be defined in terms of those two divisions. The aim of this paper is to extend those results to other classes of unary semigroups. In the first part of the paper we provide characterizations for several classes of unary semigroups, including (a special class of) E-inversive, regular, completely regular, inverse, Clifford, etc., in terms of left and right division. In the second part we solve a problem that was posed elsewhere. The paper closes with a list of open problems.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3796
DOI: 10.1080/00927872.2010.536604
ISSN: 0092-7872
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2012Axioms.pdf424,41 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.